The first integral singuar homology groups of one point unions

Katsuya Eda

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)443-456
Number of pages14
JournalQuarterly Journal of Mathematics
Volume42
Issue number1
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Homology Groups
First Integral
Union

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

The first integral singuar homology groups of one point unions. / Eda, Katsuya.

In: Quarterly Journal of Mathematics, Vol. 42, No. 1, 1991, p. 443-456.

Research output: Contribution to journalArticle

@article{b7298926ca3e49c4a5695bfaed33c953,
title = "The first integral singuar homology groups of one point unions",
author = "Katsuya Eda",
year = "1991",
doi = "10.1093/qmath/42.1.443",
language = "English",
volume = "42",
pages = "443--456",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - The first integral singuar homology groups of one point unions

AU - Eda, Katsuya

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=0001751677&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001751677&partnerID=8YFLogxK

U2 - 10.1093/qmath/42.1.443

DO - 10.1093/qmath/42.1.443

M3 - Article

AN - SCOPUS:0001751677

VL - 42

SP - 443

EP - 456

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -